Does The Patch Make You Gain Weight?

Studies have shown that using the patch, the pill, or the ring does not cause weight gain or loss.

Can the Evra patch cause weight gain?

For most people the combined hormonal pill, patch, and ring do not appear to cause weight gain and the hormonal IUD likely doesn’t cause weight gain.

Can you lose weight while on birth control patch?

While it’s true that the birth control shot (AKA Depo-Provera) can change your appetite while you use it, not everyone who gets the shot will gain weight. If you’re already using the shot and you want to maintain your current weight or lose weight, diet and exercise may help.

What are the side effects of the patch?

Potential birth control patch side effects include:

  • acne.
  • bleeding or spotting between periods.
  • diarrhea.
  • fatigue.
  • feeling dizzy.
  • fluid retention.
  • headache.
  • irritated skin at the patch site.

What birth control doesn’t cause weight gain?

The Depo Provera shot is the only birth control method proven to cause weight gain. Most women do not gain weight on the pill, patch, or ring.